Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

March 2012, Vol. 17, No. 2

Special Issue on analytical and geometrical problems in continuum mechanics

Guest Editors: Avner Friedman 1 , Sze-Bi Hsu 2 , Yuan Lou 3

1 Department of Mathematics, Ohio State University, Columbus, OH 43210
2 Department of Mathematics, National Tsing Hua University, Hsinchu 300
3 Department of Mathematics, Mathematical Bioscience Institute, Ohio State University, Columbus, Ohio 43210

Chart Display List Display Abstract Display
Export citations Reference Paper